# SDR VTZA96027

- Difficulty date: November 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 897
- Engine: Garrtt TPE33110U
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 89778025
- Condition: Out Of Adjust
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: O, R
- Precautionary procedure: C, D

## Discrepancy

IAD/BDL - FLT 6198 - DURING TAKEOFF AT 0810 HRS ON 11-14-95, ABORTED TAKEOFF DUE TO THE LT ENGINE ONLY MAKING 96 PERCENT TORQUE.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE ADJUSTED SCREW 'X' AND PERFORMED OPS CHECKS.  OPS CHECKS GOOD.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  PART TSN 11,445.0 HRS.  (X)
